MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Codes Patient Device Interaction Problem (4001); Excessive Heating (4030)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Procedure performed: left parotidectomy -totally 57 activations.Event description: during a left parotidectomy procedure performed on (b)(6) 2024, for [age redacted] patient, the voyant fine fusion device was utilized, at the conclusion of the procedure, just before closing the skin, a small 1 cm skin burn was observed on the patient, the cause of the burn remains unclear, all procedural steps were consistent with those followed in similar cases, with the only notable difference being the use of the voyant device.On the day the consultants were not sure what caused the burn.When re visiting on (b)(6) and speaking with the consultants again, there was a concern that the only differing factor was the voyant system, but they still have no clue what caused it.From my observations in the procedures, the jaws did not touch the skin.-all surgeons used again on (b)(6) pm for their thyroidectomy case and had no issues.Additional information received from company rep.Via email on (b)(6) 2025: lot number of the device 1531819, 1 (left parotidectomy) -totally 57 activations.The skin burn was trimmed over the edge using a scalpel, and two sutures were placed for closure.Standard ent instrument sets.Type of intervention: the skin burn was trimmed over the edge using a scalpel, and two sutures were placed for closure patient status: a small 1 cm skin burn was observed on the patient.
 
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.A follow-up report will be submitted upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, applied medical is unable to determine if the event unit exhibited any non-conformance's that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: left parotidectomy -totally 57 activations.Event description: during a left parotidectomy procedure performed on (b)(6) 2024, for [age redacted] patient, the voyant fine fusion device was utilized, at the conclusion of the procedure, just before closing the skin, a small 1 cm skin burn was observed on the patient, the cause of the burn remains unclear, all procedural steps were consistent with those followed in similar cases, with the only notable difference being the use of the voyant device.On the day the consultants were not sure what caused the burn.When re visiting on (b)(6) and speaking with the consultants again, there was a concern that the only differing factor was the voyant system, but they still have no clue what caused it.From my observations in the procedures, the jaws did not touch the skin.All surgeons used again on (b)(6) pm for their thyroidectomy case and had no issues.Additional information received from company rep.Via email on 03jan2025: lot number of the device 1531819, 1 (left parotidectomy) -totally 57 activations.The skin burn was trimmed over the edge using a scalpel, and two sutures were placed for closure.Standard ent instrument sets.Type of intervention: the skin burn was trimmed over the edge using a scalpel, and two sutures were placed for closure patient status: a small 1 cm skin burn was observed on the patient.

Brand Name
VOYANT® FINE FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21087451
Report Number2027111-2025-00306
Device Sequence Number17867160
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB230
Device Catalogue Number101476431
Device Lot Number1531819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GENERATOR.; STANDARD ENT INSTRUMENT SETS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown